Inexpensive pain relievers. Reviews January, 2021, page 5

Advil PM Liqui-Gels (80 Count) Pain Reliever/Nighttime Sleep Aid Liquid Filled Capsules, 200mg Ibuprofen, 25mg Diphenhydramine

Search only Advil brand name

Advil PM Liqui-Gels (80 Count) Pain Reliever/Nighttime Sleep Aid Liquid Filled Capsules, 200mg Ibuprofen, 25mg Diphenhydramine

Current price: 14.15 USD

Saving: $1.84 (12%)


Order at Amazon


Height: 4.19 Inches

Length: 2.25 Inches

Width: 2.38 Inches

Weight: 0.22 Pounds

  • HSA and FSA eligible product
  • To Use: For ages 12 and up, take 2 pills at bedtime to relieve occasional sleeplessness associated with minor aches and pains. Advil PM should not be used by children under 12. Do not take more than 2 pills in 24 hours. Read all product labeling prior to use. Actual packaging may vary.
  • Pain Relief: Advil is the world’s #1 selling ibuprofen brand providing safe and effective pain relief for over 35 years
  • Safe, Gentle & Non-Habit Forming: The two active ingredients in Advil PM products, Ibuprofen and Diphenhydramine, have a long history of safe and effective treatment when used as directed
  • Liquid Form: Advil PM is the only brand offering nighttime pain relief in a unique Liqui-Gel form. Each capsule combines the #1 Ibuprofen brand with the #1 soothing sleep aid (Diphenhydramine) (2) that helps you relieve pain and fall asleep
  • Fall Asleep Faster & Stay Asleep Longer (1): Advil PM liquid filled capsules relieve occasional sleeplessness while soothing minor aches and pains. Don’t let pain get in the way of a restful night’s sleep
  • Includes 80 count of Advil PM Liqui-Gels Liquid Filled Capsules

More Info

Tylenol 8 Hour Muscle Aches & Pain Acetaminophen Tablets for Muscle & Joint Pain, 100 ct

Search only Tylenol brand name

Tylenol 8 Hour Muscle Aches & Pain Acetaminophen Tablets for Muscle & Joint Pain, 100 ct

Current price: 10.47 USD

Saving: $2.31 (18%)


Order at Amazon


Height: 4 Inches

Length: 2.375 Inches

Width: 2.375 Inches

Weight: 0.248 Pounds

  • HSA and FSA eligible product
  • To Use: For ages 12 and up, take 2 pills at bedtime to relieve occasional sleeplessness associated with minor aches and pains. Advil PM should not be used by children under 12. Do not take more than 2 pills in 24 hours. Read all product labeling prior to use. Actual packaging may vary.
  • Pain Relief: Advil is the world’s #1 selling ibuprofen brand providing safe and effective pain relief for over 35 years
  • Safe, Gentle & Non-Habit Forming: The two active ingredients in Advil PM products, Ibuprofen and Diphenhydramine, have a long history of safe and effective treatment when used as directed
  • Liquid Form: Advil PM is the only brand offering nighttime pain relief in a unique Liqui-Gel form. Each capsule combines the #1 Ibuprofen brand with the #1 soothing sleep aid (Diphenhydramine) (2) that helps you relieve pain and fall asleep
  • Fall Asleep Faster & Stay Asleep Longer (1): Advil PM liquid filled capsules relieve occasional sleeplessness while soothing minor aches and pains. Don’t let pain get in the way of a restful night’s sleep
  • Includes 80 count of Advil PM Liqui-Gels Liquid Filled Capsules
  • Experience fast-acting, effective relief and alleviate muscle, joint, knee, arthritis and body aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever
  • These pain relief tablets can be used by adults and children who are 12 years and older and have an excellent safety profile when used as directed
  • This oral pain reliever medicine helps alleviate minor body aches and pains, so you can take control of your joint and muscle pain and take back your day with pain relief that works as hard as you do
  • Each extended-release tablet contains 650 mg of acetaminophen and features two unique layers – the first is fast-acting and the second is long-lasting – for effective minor joint, minor arthritis and muscle pain that works as hard as you do
  • 100-count bottle of Tylenol 8 Hour Muscle Aches & Pains Acetaminophen Tablets to provide temporary relief of muscle, joint and body aches and pains and to help reduce fever

More Info

Advil Liqui-Gels Minis Pain Reliever and Fever Reducer, Ibuprofen 200mg, 80 Count, Fast Pain Relief

Search only Advil brand name

Advil Liqui-Gels Minis Pain Reliever and Fever Reducer, Ibuprofen 200mg, 80 Count, Fast Pain Relief

Current price: 9.48 USD

Saving: $2.01 (17%)


Order at Amazon


Height: 2.25 Inches

Length: 2.31 Inches

Width: 4.13 Inches

Weight: 0.0151875 Pounds

  • HSA and FSA eligible product
  • To Use: For ages 12 and up, take 2 pills at bedtime to relieve occasional sleeplessness associated with minor aches and pains. Advil PM should not be used by children under 12. Do not take more than 2 pills in 24 hours. Read all product labeling prior to use. Actual packaging may vary.
  • Pain Relief: Advil is the world’s #1 selling ibuprofen brand providing safe and effective pain relief for over 35 years
  • Safe, Gentle & Non-Habit Forming: The two active ingredients in Advil PM products, Ibuprofen and Diphenhydramine, have a long history of safe and effective treatment when used as directed
  • Liquid Form: Advil PM is the only brand offering nighttime pain relief in a unique Liqui-Gel form. Each capsule combines the #1 Ibuprofen brand with the #1 soothing sleep aid (Diphenhydramine) (2) that helps you relieve pain and fall asleep
  • Fall Asleep Faster & Stay Asleep Longer (1): Advil PM liquid filled capsules relieve occasional sleeplessness while soothing minor aches and pains. Don’t let pain get in the way of a restful night’s sleep
  • Includes 80 count of Advil PM Liqui-Gels Liquid Filled Capsules
  • Experience fast-acting, effective relief and alleviate muscle, joint, knee, arthritis and body aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever
  • These pain relief tablets can be used by adults and children who are 12 years and older and have an excellent safety profile when used as directed
  • This oral pain reliever medicine helps alleviate minor body aches and pains, so you can take control of your joint and muscle pain and take back your day with pain relief that works as hard as you do
  • Each extended-release tablet contains 650 mg of acetaminophen and features two unique layers – the first is fast-acting and the second is long-lasting – for effective minor joint, minor arthritis and muscle pain that works as hard as you do
  • 100-count bottle of Tylenol 8 Hour Muscle Aches & Pains Acetaminophen Tablets to provide temporary relief of muscle, joint and body aches and pains and to help reduce fever
  • MULTIPLE SIZES: Advil Liqui-Gels Minis comes in three sizes Add the 20, 80 or 160 count to cart to get a head start on quick and effective pain relief
  • PAIN RELIEF: Advil is the world’s #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years
  • SAFE & EFFECTIVE: For over 30 years, when taken as directed, Advil is a safe and effective pain reliever and fever reducer
  • EASY TO SWALLOW: New Advil Liqui-Gels Minis are 33% smaller than Advil Liqui-Gels, making them easier to swallow while delivering the same powerful pain relief
  • PAIN RELIEF AT LIQUID SPEED: Advil Liqui-Gels Minis provide fast pain relief for headaches, back pain, and muscle pain

More Info

Doan's Backache Pain Reliever - Extra Strength - 24 Count Caplets Per Box - Pack of 2

Search only Doans brand name

Doan's Backache Pain Reliever - Extra Strength - 24 Count Caplets Per Box - Pack of 2

Current price: 15.49 USD


Order at Amazon


Height: 6 Inches

Length: 10 Inches

Width: 6 Inches

Weight: 0.0625 Pounds

  • HSA and FSA eligible product
  • To Use: For ages 12 and up, take 2 pills at bedtime to relieve occasional sleeplessness associated with minor aches and pains. Advil PM should not be used by children under 12. Do not take more than 2 pills in 24 hours. Read all product labeling prior to use. Actual packaging may vary.
  • Pain Relief: Advil is the world’s #1 selling ibuprofen brand providing safe and effective pain relief for over 35 years
  • Safe, Gentle & Non-Habit Forming: The two active ingredients in Advil PM products, Ibuprofen and Diphenhydramine, have a long history of safe and effective treatment when used as directed
  • Liquid Form: Advil PM is the only brand offering nighttime pain relief in a unique Liqui-Gel form. Each capsule combines the #1 Ibuprofen brand with the #1 soothing sleep aid (Diphenhydramine) (2) that helps you relieve pain and fall asleep
  • Fall Asleep Faster & Stay Asleep Longer (1): Advil PM liquid filled capsules relieve occasional sleeplessness while soothing minor aches and pains. Don’t let pain get in the way of a restful night’s sleep
  • Includes 80 count of Advil PM Liqui-Gels Liquid Filled Capsules
  • Experience fast-acting, effective relief and alleviate muscle, joint, knee, arthritis and body aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever
  • These pain relief tablets can be used by adults and children who are 12 years and older and have an excellent safety profile when used as directed
  • This oral pain reliever medicine helps alleviate minor body aches and pains, so you can take control of your joint and muscle pain and take back your day with pain relief that works as hard as you do
  • Each extended-release tablet contains 650 mg of acetaminophen and features two unique layers – the first is fast-acting and the second is long-lasting – for effective minor joint, minor arthritis and muscle pain that works as hard as you do
  • 100-count bottle of Tylenol 8 Hour Muscle Aches & Pains Acetaminophen Tablets to provide temporary relief of muscle, joint and body aches and pains and to help reduce fever
  • MULTIPLE SIZES: Advil Liqui-Gels Minis comes in three sizes Add the 20, 80 or 160 count to cart to get a head start on quick and effective pain relief
  • PAIN RELIEF: Advil is the world’s #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years
  • SAFE & EFFECTIVE: For over 30 years, when taken as directed, Advil is a safe and effective pain reliever and fever reducer
  • EASY TO SWALLOW: New Advil Liqui-Gels Minis are 33% smaller than Advil Liqui-Gels, making them easier to swallow while delivering the same powerful pain relief
  • PAIN RELIEF AT LIQUID SPEED: Advil Liqui-Gels Minis provide fast pain relief for headaches, back pain, and muscle pain
  • (pack of 2) 209822

More Info

Tylenol Arthritis Pain Reliever 650 Mg, 1 Pack, 290Count

Search only Tile brand name

Tylenol Arthritis Pain Reliever 650 Mg, 1 Pack, 290Count

Current price: 25.8 USD


Order at Amazon


  • HSA and FSA eligible product
  • To Use: For ages 12 and up, take 2 pills at bedtime to relieve occasional sleeplessness associated with minor aches and pains. Advil PM should not be used by children under 12. Do not take more than 2 pills in 24 hours. Read all product labeling prior to use. Actual packaging may vary.
  • Pain Relief: Advil is the world’s #1 selling ibuprofen brand providing safe and effective pain relief for over 35 years
  • Safe, Gentle & Non-Habit Forming: The two active ingredients in Advil PM products, Ibuprofen and Diphenhydramine, have a long history of safe and effective treatment when used as directed
  • Liquid Form: Advil PM is the only brand offering nighttime pain relief in a unique Liqui-Gel form. Each capsule combines the #1 Ibuprofen brand with the #1 soothing sleep aid (Diphenhydramine) (2) that helps you relieve pain and fall asleep
  • Fall Asleep Faster & Stay Asleep Longer (1): Advil PM liquid filled capsules relieve occasional sleeplessness while soothing minor aches and pains. Don’t let pain get in the way of a restful night’s sleep
  • Includes 80 count of Advil PM Liqui-Gels Liquid Filled Capsules
  • Experience fast-acting, effective relief and alleviate muscle, joint, knee, arthritis and body aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever
  • These pain relief tablets can be used by adults and children who are 12 years and older and have an excellent safety profile when used as directed
  • This oral pain reliever medicine helps alleviate minor body aches and pains, so you can take control of your joint and muscle pain and take back your day with pain relief that works as hard as you do
  • Each extended-release tablet contains 650 mg of acetaminophen and features two unique layers – the first is fast-acting and the second is long-lasting – for effective minor joint, minor arthritis and muscle pain that works as hard as you do
  • 100-count bottle of Tylenol 8 Hour Muscle Aches & Pains Acetaminophen Tablets to provide temporary relief of muscle, joint and body aches and pains and to help reduce fever
  • MULTIPLE SIZES: Advil Liqui-Gels Minis comes in three sizes Add the 20, 80 or 160 count to cart to get a head start on quick and effective pain relief
  • PAIN RELIEF: Advil is the world’s #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years
  • SAFE & EFFECTIVE: For over 30 years, when taken as directed, Advil is a safe and effective pain reliever and fever reducer
  • EASY TO SWALLOW: New Advil Liqui-Gels Minis are 33% smaller than Advil Liqui-Gels, making them easier to swallow while delivering the same powerful pain relief
  • PAIN RELIEF AT LIQUID SPEED: Advil Liqui-Gels Minis provide fast pain relief for headaches, back pain, and muscle pain
  • (pack of 2) 209822
  • Tylenol arthritis pain reliever 650 mg, 1 pack, 290 Count

More Info

Major Pain Reliever Plus - Acetaminophen, Aspirin (NSAID) and Caffeine tablets -100 Tablets

Search only Major Pharmaceuticals brand name

Major Pain Reliever Plus - Acetaminophen, Aspirin (NSAID) and Caffeine tablets -100 Tablets

Current price: 4.57 USD


Order at Amazon


Height: 5 Inches

Length: 2 Inches

Width: 4 Inches

Weight: 0.125 Pounds

  • HSA and FSA eligible product
  • To Use: For ages 12 and up, take 2 pills at bedtime to relieve occasional sleeplessness associated with minor aches and pains. Advil PM should not be used by children under 12. Do not take more than 2 pills in 24 hours. Read all product labeling prior to use. Actual packaging may vary.
  • Pain Relief: Advil is the world’s #1 selling ibuprofen brand providing safe and effective pain relief for over 35 years
  • Safe, Gentle & Non-Habit Forming: The two active ingredients in Advil PM products, Ibuprofen and Diphenhydramine, have a long history of safe and effective treatment when used as directed
  • Liquid Form: Advil PM is the only brand offering nighttime pain relief in a unique Liqui-Gel form. Each capsule combines the #1 Ibuprofen brand with the #1 soothing sleep aid (Diphenhydramine) (2) that helps you relieve pain and fall asleep
  • Fall Asleep Faster & Stay Asleep Longer (1): Advil PM liquid filled capsules relieve occasional sleeplessness while soothing minor aches and pains. Don’t let pain get in the way of a restful night’s sleep
  • Includes 80 count of Advil PM Liqui-Gels Liquid Filled Capsules
  • Experience fast-acting, effective relief and alleviate muscle, joint, knee, arthritis and body aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever
  • These pain relief tablets can be used by adults and children who are 12 years and older and have an excellent safety profile when used as directed
  • This oral pain reliever medicine helps alleviate minor body aches and pains, so you can take control of your joint and muscle pain and take back your day with pain relief that works as hard as you do
  • Each extended-release tablet contains 650 mg of acetaminophen and features two unique layers – the first is fast-acting and the second is long-lasting – for effective minor joint, minor arthritis and muscle pain that works as hard as you do
  • 100-count bottle of Tylenol 8 Hour Muscle Aches & Pains Acetaminophen Tablets to provide temporary relief of muscle, joint and body aches and pains and to help reduce fever
  • MULTIPLE SIZES: Advil Liqui-Gels Minis comes in three sizes Add the 20, 80 or 160 count to cart to get a head start on quick and effective pain relief
  • PAIN RELIEF: Advil is the world’s #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years
  • SAFE & EFFECTIVE: For over 30 years, when taken as directed, Advil is a safe and effective pain reliever and fever reducer
  • EASY TO SWALLOW: New Advil Liqui-Gels Minis are 33% smaller than Advil Liqui-Gels, making them easier to swallow while delivering the same powerful pain relief
  • PAIN RELIEF AT LIQUID SPEED: Advil Liqui-Gels Minis provide fast pain relief for headaches, back pain, and muscle pain
  • (pack of 2) 209822
  • Tylenol arthritis pain reliever 650 mg, 1 pack, 290 Count
  • Category Tree: Over-The-Counter Drugs > Pain Relievers > Pain Reliever Plus (Excedrin) > >
  • 1 Each
  • Pain Reliever Plus Tablets, 100/bottle

More Info

Tylenol Pm Extra Strength Pain Reliever + Sleep Aid, 225-caplets ( 1 Pack )

Search only Tylenol brand name

Tylenol Pm Extra Strength Pain Reliever + Sleep Aid, 225-caplets ( 1 Pack )

Current price: 27.39 USD


Order at Amazon


Weight: 0.45 Pounds

  • HSA and FSA eligible product
  • To Use: For ages 12 and up, take 2 pills at bedtime to relieve occasional sleeplessness associated with minor aches and pains. Advil PM should not be used by children under 12. Do not take more than 2 pills in 24 hours. Read all product labeling prior to use. Actual packaging may vary.
  • Pain Relief: Advil is the world’s #1 selling ibuprofen brand providing safe and effective pain relief for over 35 years
  • Safe, Gentle & Non-Habit Forming: The two active ingredients in Advil PM products, Ibuprofen and Diphenhydramine, have a long history of safe and effective treatment when used as directed
  • Liquid Form: Advil PM is the only brand offering nighttime pain relief in a unique Liqui-Gel form. Each capsule combines the #1 Ibuprofen brand with the #1 soothing sleep aid (Diphenhydramine) (2) that helps you relieve pain and fall asleep
  • Fall Asleep Faster & Stay Asleep Longer (1): Advil PM liquid filled capsules relieve occasional sleeplessness while soothing minor aches and pains. Don’t let pain get in the way of a restful night’s sleep
  • Includes 80 count of Advil PM Liqui-Gels Liquid Filled Capsules
  • Experience fast-acting, effective relief and alleviate muscle, joint, knee, arthritis and body aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever
  • These pain relief tablets can be used by adults and children who are 12 years and older and have an excellent safety profile when used as directed
  • This oral pain reliever medicine helps alleviate minor body aches and pains, so you can take control of your joint and muscle pain and take back your day with pain relief that works as hard as you do
  • Each extended-release tablet contains 650 mg of acetaminophen and features two unique layers – the first is fast-acting and the second is long-lasting – for effective minor joint, minor arthritis and muscle pain that works as hard as you do
  • 100-count bottle of Tylenol 8 Hour Muscle Aches & Pains Acetaminophen Tablets to provide temporary relief of muscle, joint and body aches and pains and to help reduce fever
  • MULTIPLE SIZES: Advil Liqui-Gels Minis comes in three sizes Add the 20, 80 or 160 count to cart to get a head start on quick and effective pain relief
  • PAIN RELIEF: Advil is the world’s #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years
  • SAFE & EFFECTIVE: For over 30 years, when taken as directed, Advil is a safe and effective pain reliever and fever reducer
  • EASY TO SWALLOW: New Advil Liqui-Gels Minis are 33% smaller than Advil Liqui-Gels, making them easier to swallow while delivering the same powerful pain relief
  • PAIN RELIEF AT LIQUID SPEED: Advil Liqui-Gels Minis provide fast pain relief for headaches, back pain, and muscle pain
  • (pack of 2) 209822
  • Tylenol arthritis pain reliever 650 mg, 1 pack, 290 Count
  • Category Tree: Over-The-Counter Drugs > Pain Relievers > Pain Reliever Plus (Excedrin) > >
  • 1 Each
  • Pain Reliever Plus Tablets, 100/bottle
  • Non-habit forming when used as directed
  • Relieves minor aches and pains while helping you fall asleep

More Info

ZzzQuil Night Pain, Nighttime Pain Relief, Sleep Aid Liquid, Diphenhydramine HCI and Acetaminophen, No.1 Sleep-Aid Brand, 12 FL OZ Twin Pack

Search only ZzzQuil brand name

ZzzQuil Night Pain, Nighttime Pain Relief, Sleep Aid Liquid, Diphenhydramine HCI and Acetaminophen, No.1 Sleep-Aid Brand, 12 FL OZ Twin Pack

Current price: 13.47 USD

Saving: $1.02 (7%)


Order at Amazon


Height: 6.85 Inches

Length: 5.25 Inches

Width: 2.75 Inches

Weight: 1.47 Pounds

  • HSA and FSA eligible product
  • To Use: For ages 12 and up, take 2 pills at bedtime to relieve occasional sleeplessness associated with minor aches and pains. Advil PM should not be used by children under 12. Do not take more than 2 pills in 24 hours. Read all product labeling prior to use. Actual packaging may vary.
  • Pain Relief: Advil is the world’s #1 selling ibuprofen brand providing safe and effective pain relief for over 35 years
  • Safe, Gentle & Non-Habit Forming: The two active ingredients in Advil PM products, Ibuprofen and Diphenhydramine, have a long history of safe and effective treatment when used as directed
  • Liquid Form: Advil PM is the only brand offering nighttime pain relief in a unique Liqui-Gel form. Each capsule combines the #1 Ibuprofen brand with the #1 soothing sleep aid (Diphenhydramine) (2) that helps you relieve pain and fall asleep
  • Fall Asleep Faster & Stay Asleep Longer (1): Advil PM liquid filled capsules relieve occasional sleeplessness while soothing minor aches and pains. Don’t let pain get in the way of a restful night’s sleep
  • Includes 80 count of Advil PM Liqui-Gels Liquid Filled Capsules
  • Experience fast-acting, effective relief and alleviate muscle, joint, knee, arthritis and body aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever
  • These pain relief tablets can be used by adults and children who are 12 years and older and have an excellent safety profile when used as directed
  • This oral pain reliever medicine helps alleviate minor body aches and pains, so you can take control of your joint and muscle pain and take back your day with pain relief that works as hard as you do
  • Each extended-release tablet contains 650 mg of acetaminophen and features two unique layers – the first is fast-acting and the second is long-lasting – for effective minor joint, minor arthritis and muscle pain that works as hard as you do
  • 100-count bottle of Tylenol 8 Hour Muscle Aches & Pains Acetaminophen Tablets to provide temporary relief of muscle, joint and body aches and pains and to help reduce fever
  • MULTIPLE SIZES: Advil Liqui-Gels Minis comes in three sizes Add the 20, 80 or 160 count to cart to get a head start on quick and effective pain relief
  • PAIN RELIEF: Advil is the world’s #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years
  • SAFE & EFFECTIVE: For over 30 years, when taken as directed, Advil is a safe and effective pain reliever and fever reducer
  • EASY TO SWALLOW: New Advil Liqui-Gels Minis are 33% smaller than Advil Liqui-Gels, making them easier to swallow while delivering the same powerful pain relief
  • PAIN RELIEF AT LIQUID SPEED: Advil Liqui-Gels Minis provide fast pain relief for headaches, back pain, and muscle pain
  • (pack of 2) 209822
  • Tylenol arthritis pain reliever 650 mg, 1 pack, 290 Count
  • Category Tree: Over-The-Counter Drugs > Pain Relievers > Pain Reliever Plus (Excedrin) > >
  • 1 Each
  • Pain Reliever Plus Tablets, 100/bottle
  • Non-habit forming when used as directed
  • Relieves minor aches and pains while helping you fall asleep
  • America's #1 sleep brand. From the trusted sleep experts at Vicks
  • Non-habit forming. Zzzquil night pain contains non-habit forming ingredients: diphenhydramine HCI to help you get the sleep you need and Acetaminophen for pain relief
  • Max Strength relief. For sleep + pain so you can fall asleep and wake refreshed
  • Fall asleep fast. Zzzquil night pain Helps you fall asleep in as little as 20 minutes
  • Sleep for when pain keeps you up. For the sound sleep you want and the pain relief you need

More Info

Advil Liqui-Gels Pain Reliever and Fever Reducer, Solubilized Ibuprofen 200mg, 100 Count (50 Packets of 2 Capsules), On the Go Fast Pain Relief

Search only Advil brand name

Advil Liqui-Gels Pain Reliever and Fever Reducer, Solubilized Ibuprofen 200mg, 100 Count (50 Packets of 2 Capsules), On the Go Fast Pain Relief

Current price: 11.86 USD

Saving: $7.98 (40%)


Order at Amazon


Height: 4 Inches

Length: 6 Inches

Width: 5 Inches

Weight: 0.29 Pounds

  • HSA and FSA eligible product
  • To Use: For ages 12 and up, take 2 pills at bedtime to relieve occasional sleeplessness associated with minor aches and pains. Advil PM should not be used by children under 12. Do not take more than 2 pills in 24 hours. Read all product labeling prior to use. Actual packaging may vary.
  • Pain Relief: Advil is the world’s #1 selling ibuprofen brand providing safe and effective pain relief for over 35 years
  • Safe, Gentle & Non-Habit Forming: The two active ingredients in Advil PM products, Ibuprofen and Diphenhydramine, have a long history of safe and effective treatment when used as directed
  • Liquid Form: Advil PM is the only brand offering nighttime pain relief in a unique Liqui-Gel form. Each capsule combines the #1 Ibuprofen brand with the #1 soothing sleep aid (Diphenhydramine) (2) that helps you relieve pain and fall asleep
  • Fall Asleep Faster & Stay Asleep Longer (1): Advil PM liquid filled capsules relieve occasional sleeplessness while soothing minor aches and pains. Don’t let pain get in the way of a restful night’s sleep
  • Includes 80 count of Advil PM Liqui-Gels Liquid Filled Capsules
  • Experience fast-acting, effective relief and alleviate muscle, joint, knee, arthritis and body aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever
  • These pain relief tablets can be used by adults and children who are 12 years and older and have an excellent safety profile when used as directed
  • This oral pain reliever medicine helps alleviate minor body aches and pains, so you can take control of your joint and muscle pain and take back your day with pain relief that works as hard as you do
  • Each extended-release tablet contains 650 mg of acetaminophen and features two unique layers – the first is fast-acting and the second is long-lasting – for effective minor joint, minor arthritis and muscle pain that works as hard as you do
  • 100-count bottle of Tylenol 8 Hour Muscle Aches & Pains Acetaminophen Tablets to provide temporary relief of muscle, joint and body aches and pains and to help reduce fever
  • MULTIPLE SIZES: Advil Liqui-Gels Minis comes in three sizes Add the 20, 80 or 160 count to cart to get a head start on quick and effective pain relief
  • PAIN RELIEF: Advil is the world’s #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years
  • SAFE & EFFECTIVE: For over 30 years, when taken as directed, Advil is a safe and effective pain reliever and fever reducer
  • EASY TO SWALLOW: New Advil Liqui-Gels Minis are 33% smaller than Advil Liqui-Gels, making them easier to swallow while delivering the same powerful pain relief
  • PAIN RELIEF AT LIQUID SPEED: Advil Liqui-Gels Minis provide fast pain relief for headaches, back pain, and muscle pain
  • (pack of 2) 209822
  • Tylenol arthritis pain reliever 650 mg, 1 pack, 290 Count
  • Category Tree: Over-The-Counter Drugs > Pain Relievers > Pain Reliever Plus (Excedrin) > >
  • 1 Each
  • Pain Reliever Plus Tablets, 100/bottle
  • Non-habit forming when used as directed
  • Relieves minor aches and pains while helping you fall asleep
  • America's #1 sleep brand. From the trusted sleep experts at Vicks
  • Non-habit forming. Zzzquil night pain contains non-habit forming ingredients: diphenhydramine HCI to help you get the sleep you need and Acetaminophen for pain relief
  • Max Strength relief. For sleep + pain so you can fall asleep and wake refreshed
  • Fall asleep fast. Zzzquil night pain Helps you fall asleep in as little as 20 minutes
  • Sleep for when pain keeps you up. For the sound sleep you want and the pain relief you need
  • #1 CHOICE FOR TOUGH PAIN: Power over Pain with the #1 selling pain reliever Millions of people have chosen Advil to relieve their aches and pains for over 30 years
  • USE AS DIRECTED: For use in individuals 12 and older Add Advil Liqui-Gels to your cart today and power over pain
  • FAST ABSORPTION, FAST RELIEF: Advil pain relief packets deliver effective treatment of tough aches and pains including headache, muscle aches, back pain, joint pain and arthritis pain relief
  • EASY ON-THE-GO PACKET: Perfect for travel, wedding gift bags, handbags, wallets, medical and college survival kits, and any other on the go need Advil easy to carry two-capsule packets provide powerful pain relief on-the-go for headaches and back pain
  • FAST LIQUID PAIN RELIEF: Advil Liqui-Gels help you feel better fast The medicine in Advil Liqui-Gels (Ibuprofen) is already dissolved in a soft gelatin capsule and works quickly to relieve pain at the site of inflammation

More Info

Equate Pain Reliever PM Extra Strength Gel Caps Nighttime Sleep Aid/Pain Reliever, 80 Count

Search only Equate brand name

Equate Pain Reliever PM Extra Strength Gel Caps Nighttime Sleep Aid/Pain Reliever, 80 Count

Current price: 11.5 USD


Order at Amazon


Height: 3.53 Inches

Length: 1.86 Inches

Width: 1.86 Inches

Weight: 0.175 Pounds

  • HSA and FSA eligible product
  • To Use: For ages 12 and up, take 2 pills at bedtime to relieve occasional sleeplessness associated with minor aches and pains. Advil PM should not be used by children under 12. Do not take more than 2 pills in 24 hours. Read all product labeling prior to use. Actual packaging may vary.
  • Pain Relief: Advil is the world’s #1 selling ibuprofen brand providing safe and effective pain relief for over 35 years
  • Safe, Gentle & Non-Habit Forming: The two active ingredients in Advil PM products, Ibuprofen and Diphenhydramine, have a long history of safe and effective treatment when used as directed
  • Liquid Form: Advil PM is the only brand offering nighttime pain relief in a unique Liqui-Gel form. Each capsule combines the #1 Ibuprofen brand with the #1 soothing sleep aid (Diphenhydramine) (2) that helps you relieve pain and fall asleep
  • Fall Asleep Faster & Stay Asleep Longer (1): Advil PM liquid filled capsules relieve occasional sleeplessness while soothing minor aches and pains. Don’t let pain get in the way of a restful night’s sleep
  • Includes 80 count of Advil PM Liqui-Gels Liquid Filled Capsules
  • Experience fast-acting, effective relief and alleviate muscle, joint, knee, arthritis and body aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever
  • These pain relief tablets can be used by adults and children who are 12 years and older and have an excellent safety profile when used as directed
  • This oral pain reliever medicine helps alleviate minor body aches and pains, so you can take control of your joint and muscle pain and take back your day with pain relief that works as hard as you do
  • Each extended-release tablet contains 650 mg of acetaminophen and features two unique layers – the first is fast-acting and the second is long-lasting – for effective minor joint, minor arthritis and muscle pain that works as hard as you do
  • 100-count bottle of Tylenol 8 Hour Muscle Aches & Pains Acetaminophen Tablets to provide temporary relief of muscle, joint and body aches and pains and to help reduce fever
  • MULTIPLE SIZES: Advil Liqui-Gels Minis comes in three sizes Add the 20, 80 or 160 count to cart to get a head start on quick and effective pain relief
  • PAIN RELIEF: Advil is the world’s #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years
  • SAFE & EFFECTIVE: For over 30 years, when taken as directed, Advil is a safe and effective pain reliever and fever reducer
  • EASY TO SWALLOW: New Advil Liqui-Gels Minis are 33% smaller than Advil Liqui-Gels, making them easier to swallow while delivering the same powerful pain relief
  • PAIN RELIEF AT LIQUID SPEED: Advil Liqui-Gels Minis provide fast pain relief for headaches, back pain, and muscle pain
  • (pack of 2) 209822
  • Tylenol arthritis pain reliever 650 mg, 1 pack, 290 Count
  • Category Tree: Over-The-Counter Drugs > Pain Relievers > Pain Reliever Plus (Excedrin) > >
  • 1 Each
  • Pain Reliever Plus Tablets, 100/bottle
  • Non-habit forming when used as directed
  • Relieves minor aches and pains while helping you fall asleep
  • America's #1 sleep brand. From the trusted sleep experts at Vicks
  • Non-habit forming. Zzzquil night pain contains non-habit forming ingredients: diphenhydramine HCI to help you get the sleep you need and Acetaminophen for pain relief
  • Max Strength relief. For sleep + pain so you can fall asleep and wake refreshed
  • Fall asleep fast. Zzzquil night pain Helps you fall asleep in as little as 20 minutes
  • Sleep for when pain keeps you up. For the sound sleep you want and the pain relief you need
  • #1 CHOICE FOR TOUGH PAIN: Power over Pain with the #1 selling pain reliever Millions of people have chosen Advil to relieve their aches and pains for over 30 years
  • USE AS DIRECTED: For use in individuals 12 and older Add Advil Liqui-Gels to your cart today and power over pain
  • FAST ABSORPTION, FAST RELIEF: Advil pain relief packets deliver effective treatment of tough aches and pains including headache, muscle aches, back pain, joint pain and arthritis pain relief
  • EASY ON-THE-GO PACKET: Perfect for travel, wedding gift bags, handbags, wallets, medical and college survival kits, and any other on the go need Advil easy to carry two-capsule packets provide powerful pain relief on-the-go for headaches and back pain
  • FAST LIQUID PAIN RELIEF: Advil Liqui-Gels help you feel better fast The medicine in Advil Liqui-Gels (Ibuprofen) is already dissolved in a soft gelatin capsule and works quickly to relieve pain at the site of inflammation
  • Nonhabit forming
  • Acetaminophen/diphenhydramine hcl
  • Pain reliever/nighttime sleep aid
  • Compare to extra strength Tylenol pm active ingredients

More Info

1    2    3    4    5    6    7    8    9    10